# SDR AALA201611309017

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 26,832 hours, 10,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS FORWARD FLIGHT ATTENDANT STATION FLASHLIGHT BATTERY, LIGHT NOT BLINKING. MAINTENANCE REPLACED FLASHLIGHT ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
